# SDR CALA2023122003677

- Difficulty date: December 18, 2023
- Submitted: December 20, 2023
- Operation: Air carrier
- Aircraft: N66056
- Make and model: Boeing 767424ER
- Aircraft serial: 29451
- Aircraft time: 88,528 hours, 12,585 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 145T870313
- Condition: Cracked
- Location: Sta 971
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN PRESSURE DECK PNL STA 971 BTN LBL 85.9 AND LBL 97.42 STIFFENER AND L ANGLE FOUND CRACKED TRANSFER REF. NON-ROUTINE HX NRC WO.2534260.  CABIN PRESSURE DECK PANEL STA 971 BTN LBL859 TO LBL97.42 STIFFENER AND ANGLE REPLACED AS PER SRM 51-10-02 AND EC/RA NO. 5350-02508 REV-.
